# SDR SWAA2023092101771

- Difficulty date: September 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LIGHT IN RIGHT OVERWING ESCAPE HATCH INOP<[01] RELAMPED EMERGENCY EXIT AREA LIGHT IN RIGHT OVERWING ESCAPE HATCH AND TESTED GOOD IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION 1.
